An effective Matsusaka big theorem
Annales de l'Institut Fourier, Volume 43 (1993) no. 5, p. 1387-1405
@article{AIF_1993__43_5_1387_0,
     author = {Siu, Yum-Tong},
     title = {An effective Matsusaka big theorem},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {43},
     number = {5},
     year = {1993},
     pages = {1387-1405},
     doi = {10.5802/aif.1378},
     mrnumber = {95f:32035},
     zbl = {0803.32017},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_1993__43_5_1387_0}
}
An effective Matsusaka big theorem. Annales de l'Institut Fourier, Volume 43 (1993) no. 5, pp. 1387-1405. doi : 10.5802/aif.1378. https://aif.centre-mersenne.org/item/AIF_1993__43_5_1387_0/

[D1] J.-P. Demailly, Champs magnétiques et inégalités de Morse pour la d" cohomologie, Compte-Rendus Acad. Sci, Série I, 301 (1985), 119-122 and Ann. Inst. Fourier, 35-4 (1985), 189-229. | Numdam | Zbl 0565.58017

[D2] J.-P. Demailly, A numerical criterion for very ample line bundles, J. Diff. Geom., 37 (1993), 323-374. | MR 94d:14007 | Zbl 0783.32013

[EL] L. Ein and R. Lazarsfeld, Global generation of pluricanonical and adjoint linear series on smooth projective threefolds, preprint, 1992.

[F] T. Fujita, On polarized manifolds whose adjoint bundles are not semipositive, Proceedings of the 1985 Sendai Conference on Algebraic Geometry, Advanced Studies in Pure Mathematics, 10 (1987), 167-178. | MR 89d:14006 | Zbl 0659.14002

[K] J. Kollár, Effective base point freeness, Math. Ann., to appear. | Zbl 0818.14002

[KM] J. Kollár and T. Matsusaka, Riemann-Roch type inequalities, Amer. J. Math., 105 (1983), 229-252. | MR 85c:14007 | Zbl 0538.14006

[L] P. Lelong, Plurisubharmonic functions and positive differential forms, Gordon and Breach, New York, 1969. | Zbl 0195.11604

[LM] D. Lieberman and D. Mumford, Matsusaka's Big Theorem (Algebraic Geometry, Arcata 1974), Proceedings of Symposia in Pure Math., 29 (1975), 513-530. | MR 52 #399 | Zbl 0321.14004

[M1] T. Matsusaka, On canonically polarized varieties II, Amer. J. Math., 92 (1970), 283-292. | MR 41 #8415b | Zbl 0195.22802

[M2] T. Matsusaka, Polarized varieties with a given Hilbert polynomial, Amer. J. Math., 94 (1972), 1027-1077. | MR 49 #2729 | Zbl 0256.14004

[N] A. Nadel, Multiplier ideal sheaves and existence of Kähler-Einstein metrics of positive scalar curvature, Proc. Nat. Acad. Sci. U.S.A., 86 (1989), 7299-7300 and Ann. of Math., 132 (1990), 549-596. | Zbl 0711.53056

[S] Y.-T. Siu, Analyticity of sets associated to Lelong numbers and the extension of closed positive currents, Invent. Math., 27 (1974), 53-156. | MR 50 #5003 | Zbl 0289.32003